# SDR PCAA0106051

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 31,635 hours, 34,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS-FLIGHT 3553.  CREW REPORTED EMERGENCY EXIT LIGHTING 20 PERCENT INOPERATIVE.  MAINTENANCE RECONNECTED FLOOR LIGHTING PLUG AT LEFT SIDE, REPLACED LIGHTING STRIP AT ROW 9 RIGHT SIDE, AND REPLACED SEVERAL JUMPERS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
